# SDR A6WA200740624

- Difficulty date: November 14, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 8,736 hours, 8,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OUTBOARD FLAP ALIGNMENT FITTING GOUGE AT WS 170, WEAR DEPTH .060 INCH.  OUT OF LIMIT IAW REO 601R-57-51-143.  FLAP ALIGNMENT FITTING REPLACED IAW SRM 51-42-06 AND 51-42-20.  OPS CHECK C/O IAW CRJ 200 AMM 27-54-00-710-801.  (M)
